Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Teenager. Addicted to masterburation. Help

sir iam masturbating from class 8 and now iam in 12passed but cant quit this habit and my anus do to this deflected little and in one side of anus down egg is some skin type is present it is bigger than another egg and wrinkles also generated due to masturbate so please advice me to left from this habbit and tell about how to cure so that i can live my sex life after marriage easily and can also birth childrens please help and give some rule or step to remove me out of this
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is unclear from your writing as to what you mean when you say the things you say. However, I would like to reassure you that masturbation is a normal phenomenon and there is not a reason why one should not be doing it. However, it does have side effects when done in excess. I hope you visit with a psychiatrist to resolve these issues. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor